Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2006, Article ID 87514, 13 pages
http://dx.doi.org/10.1155/JAMDS/2006/87514

A simulation framework for networked queue models: Analysis of queue bounds in a G/G/c supply chain

1The RAND Corporation , Santa Monica 90407-2138, CA, USA
2College of Engineering, California State University, Long Beach 90840, CA, USA
3Information Systems Department, California State University, Long Beach 90840, CA, USA

Received 4 April 2006; Accepted 18 May 2006

Copyright © 2006 Mahyar Amouzegar and Khosrow Moshirvaziri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahyar Amouzegar and Khosrow Moshirvaziri, “A simulation framework for networked queue models: Analysis of queue bounds in a G/G/c supply chain,” Journal of Applied Mathematics and Decision Sciences, vol. 2006, Article ID 87514, 13 pages, 2006. https://doi.org/10.1155/JAMDS/2006/87514.